# SDR ASAA2018121127661

- Difficulty date: December 11, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STA 500H+10 RBL44 HAS BROKEN FLANGE. GROUNDED - YES. REPAIRED RBL44 SEAT TRACK IAW SRM 53 00 52 2R 4.
